# SDR P5CA9700006

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Disbonded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED PANEL LEFT WING LANDING GEAR FIXED DOOR.  REPAIRED PER BOEING SRM 51-40-06.
